# SDR QXEA9800006

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD, BIRD STRIKE AFTER TAKEOFF.  NR 1 ENGINE INLET SHOWS EVIDENCE OF INGESTION.  INSPECTED AIRCRAFT AND NR 1 ENGINE IAW GARRETT MAINTENANCE MANUAL.  NO PARTS REPLACED, OPERATIONAL CHECK GOOD.
